On a certain duality for segmented minmax problems


Meinardus, Günter ; Oettli, Werner



Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Computing
Volume: 61
Issue number: 2
Page range: 91-101
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0010-485x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item